# SDR R7MR706335136

- Difficulty date: May 9, 2001
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Curl
- Part number: 413102002
- Condition: Cracked
- Location: Combust Chamber
- Part time: 594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURL CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
